Mathematics

[6] Compactness of the space of embedded minimal surfaces with free boundary in three-manifolds with nonnegative Ricci curvature and convex boundary

Martin Man-chun Li Chinese University of Hong Kong Ailana Fraser University of British Columbia

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10001

Journal of Differential Geometry, 96, (2), 183-200, 2014
[ Download ] [ 2020-01-03 16:24:44 uploaded by Martin_Man_chun_Li ] [ 2 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Equivariant split generation and mirror symmetry of special isogenous tori

Weiwei Wu

TBD mathscidoc:1912.431050

Advances in Mathematics, 323, 279-325, 2019.1
[ Download ] [ 2019-12-24 21:15:31 uploaded by Weiwei_Wu ] [ 21 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Uncertainty principles for locally compact quantum groups

Chunlan Jiang Zhengwei Liu Jinsong Wu

TBD mathscidoc:1912.431049

Journal of Functional Analysis, 274, (8), 2399-2445, 2019.4
[ Download ] [ 2019-12-24 21:15:25 uploaded by Liuzhengwei ] [ 18 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Jones-Wassermann subfactors for modular tensor categories

Zhengwei Liu Feng Xu

TBD mathscidoc:1912.431048

Advances in Mathematics, 355, 106775, 2019.10
[ Download ] [ 2019-12-24 21:15:22 uploaded by Liuzhengwei ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Composed inclusions of A3 and A4 subfactors

Zhengwei Liu

TBD mathscidoc:1912.431047

Advances in Mathematics, 279, 307-371, 2019.7
[ Download ] [ 2019-12-24 21:15:19 uploaded by Liuzhengwei ] [ 15 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved